# SDR UHLA201606010290

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 29,925 hours, 25,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HAS LARGE GAP AT TOP SEAL. RED ALIGN MARKS SLIGHTLY OFF.  ADJUSTED MAIN CABIN DOOR FOLDING FLAP IAW AMM 52-10-01.
